CFP last date
20 June 2024
Reseach Article

g*s-I Closed Sets in Topological Spaces

Published on March 2013 by K. Indirani, G. Sindhu
International Conference on Innovation in Communication, Information and Computing 2013
Foundation of Computer Science USA
ICICIC2013 - Number 2
March 2013
Authors: K. Indirani, G. Sindhu
76358d5f-6ac4-4d83-84ef-8bb877c1118a

K. Indirani, G. Sindhu . g*s-I Closed Sets in Topological Spaces. International Conference on Innovation in Communication, Information and Computing 2013. ICICIC2013, 2 (March 2013), 27-30.

@article{
author = { K. Indirani, G. Sindhu },
title = { g*s-I Closed Sets in Topological Spaces },
journal = { International Conference on Innovation in Communication, Information and Computing 2013 },
issue_date = { March 2013 },
volume = { ICICIC2013 },
number = { 2 },
month = { March },
year = { 2013 },
issn = 0975-8887,
pages = { 27-30 },
numpages = 4,
url = { /proceedings/icicic2013/number2/11296-1357/ },
publisher = {Foundation of Computer Science (FCS), NY, USA},
address = {New York, USA}
}
%0 Proceeding Article
%1 International Conference on Innovation in Communication, Information and Computing 2013
%A K. Indirani
%A G. Sindhu
%T g*s-I Closed Sets in Topological Spaces
%J International Conference on Innovation in Communication, Information and Computing 2013
%@ 0975-8887
%V ICICIC2013
%N 2
%P 27-30
%D 2013
%I International Journal of Computer Applications
Abstract

G. B. Navalagi [2] introduced a new class of set called g*s-closed set in topological space. In this paper , we introduce and study the properties of g*s-I closed and open sets in ideal topological spaces. Also by using , g*s-I closed sets we introduce g*s-I continuous functions, g*s-I closed and open maps.

References
  1. A. Pushpalatha, Studies on Generalizations of Mappings in Topological spaces, Ph. D Thesis, Bharathiar University , Coimbatore , 2000. .
  2. Definition Bank in General Topology by G. B. Navalagi.
  3. H. Maki, R. Devi and K. Balachandran ,Generalized ?-closed sets in Topology ,Bull. Fukuoka Univ. Ed. Part-III 42 (1993).
  4. H. Maki, R. Devi and K. Balachandran , Associated Topologies of Generalized ?-closed sets and ?- Generalized closed sets, Mem. Sci. Kochi Univ. Ser. A. Math. 15(1994),51-63.
  5. Levine N. Strong Continuity in Topological spaces ,Amer. Math. Monthly 67 (1960) 269
  6. N. Levine , Generalized closed sets in Topology, Rend. Circ. Mat. Palermo 19(1970) ,89-96.
  7. N. Nagaveni , Studies on Generalizations of Homeomorphisms in Topological spaces, Ph. D Thesis, Bharathiar University , Coimbatore , 1999.
  8. Noiri, T. Strong form of Continuity in Topological spaces, Rend . Circ. Mat. Palermo (1986) 107-113
  9. P. Bhattacharya and B. K. Lahari , Semi- Generalized closed sets in Topology,Indian J. Math,29(3),pp. 375-382(1987).
  10. P. Sundaram and M. Sheik John , On w-closed sets in Topology,Acta ciencia Indica 4 (2000),389-392.
  11. S. P. Arya and T. Nour ,Characterizations of S-normal Spaces , Indian J. pure Appl. Math. ,21,pp. 717-719(1990).
  12. S. S. Benchali and R. S. Wali, On Rw- closed sets in Topological spaces, Bull. Malays. Math. Sci. Soc. (2) 30(2)(2007),99-110.
  13. P. Sundaram, Studies on Generalizations of continuous maps in Topological spaces, Ph. D Thesis, Bharathiar University , Coimbatore , 1991
  14. K. Indirani, V. Rajendran and P. Sathishmohan, On wg?-I-continuity and w?g-I-continuity,
  15. M. Navaneethakrishnan and J. Paulraj Joseph, g-closed sets in ideal topological spaces, Acta Math. Hunger, 119(4) (2008), 365 – 371.
  16. M. Rajamani and V. Rajendran, A study on g?-closed sets in ideal topological spaces, M. Phil. , Thesis (2009).
  17. Pushpalatha. A and K. Anitha , g*s-Closed sets in topological spaces, Int. J. Contemp. Math. Sciences, Vol. 6,2011,no. 19, 917-929.
Index Terms

Computer Science
Information Sciences

Keywords

G*s-i Closed Sets G*s-i Open Sets G*s-i Continuous G*s-i Closed And Open Maps